F. Rahimov Et Al. , "LIMIT THEOREMS FOR THE RANDOM WALK DESCRIBED BY THE AUTOREGRESSION PROCESS OF ORDER ONE," Proceedings of the Institute of Applied Mathematics , vol.5, no.1, pp.25-33, 2016
Rahimov, F. Et Al. 2016. LIMIT THEOREMS FOR THE RANDOM WALK DESCRIBED BY THE AUTOREGRESSION PROCESS OF ORDER ONE. Proceedings of the Institute of Applied Mathematics , vol.5, no.1 , 25-33.
Rahimov, F., Ibadova, I., Fərhadova , A., & Hashimova, T., (2016). LIMIT THEOREMS FOR THE RANDOM WALK DESCRIBED BY THE AUTOREGRESSION PROCESS OF ORDER ONE. Proceedings of the Institute of Applied Mathematics , vol.5, no.1, 25-33.
Rahimov, Fh Et Al. "LIMIT THEOREMS FOR THE RANDOM WALK DESCRIBED BY THE AUTOREGRESSION PROCESS OF ORDER ONE," Proceedings of the Institute of Applied Mathematics , vol.5, no.1, 25-33, 2016
Rahimov, Fh Et Al. "LIMIT THEOREMS FOR THE RANDOM WALK DESCRIBED BY THE AUTOREGRESSION PROCESS OF ORDER ONE." Proceedings of the Institute of Applied Mathematics , vol.5, no.1, pp.25-33, 2016
Rahimov, F. Et Al. (2016) . "LIMIT THEOREMS FOR THE RANDOM WALK DESCRIBED BY THE AUTOREGRESSION PROCESS OF ORDER ONE." Proceedings of the Institute of Applied Mathematics , vol.5, no.1, pp.25-33.
@article{article, author={Fh Rahimov Et Al. }, title={LIMIT THEOREMS FOR THE RANDOM WALK DESCRIBED BY THE AUTOREGRESSION PROCESS OF ORDER ONE}, journal={Proceedings of the Institute of Applied Mathematics}, year=2016, pages={25-33} }